MAUDE Adverse Event Report: GUIDANT CRM CLONMEL IRELAND INOGEN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

GUIDANT CRM CLONMEL IRELAND INOGEN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number D013
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291); Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Boston scientific received information that this system displayed a red alert for a pacing impedance measurement greater than 3000 ohms on the atrial channel.Additionally, oversensing, pacing inhibition and loss of capture were observed.A revision procedure was performed and the atrial lead was removed from service and replaced.The root cause of the clinical observations was not determined.No additional adverse patient effects were reported.

Brand Name
INOGEN
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
GUIDANT CRM CLONMEL IRELAND
guidant ireland
clonmel, tipperary ireland
MDR Report Key7616849
Report Number2124215-2018-10295
Device Sequence Number13835352
Product Code LWS
UDI-Device Identifier00802526533846
UDI-Public00802526533846
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/05/2017
Device Model NumberD013
Other Device ID NumberINOGEN MINI ICD
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2018
Initial Report FDA Received Date06/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age72 YR